# SDR UIEA2020110102342

- Difficulty date: November 1, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,602 hours, 12,062 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, FL 370 1700Z SAT -50 DEG C, LEFT ENGINE VIBE MONITOR INDICATED "FAN" 5.0 (FULL SCALE DEFLECT).  TRANSFERRED TO MDDR NR 137066, IAW MEL 77-31-01, CAT C DUE DATE 11NOV20.  MCC NOTIFIED EH.  PLACARDS INSTALLED.  T+I 2108Z CW.  PERFORMED LT ENGINE VIBRATION SURVEY, IAW AMM 71-00-00.  ALL ENGINE PARAMETERS ARE WITHIN OPERATIONAL LIMITS.  THIS CLEARS MDDR 137066.
